EconPapers    
Economics at your fingertips  
 

The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour

Georg Wehowar and Erika Hausenblas

Abstract and Applied Analysis, 2018, vol. 2018, 1-8

Abstract:

In the present article, we introduce the second Kummer function with matrix parameters and examine its asymptotic behaviour relying on the residue theorem. Further, we provide a closed form of a solution of a Weber matrix differential equation and give a representation using the second Kummer function.

Date: 2018
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2018/7534651.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2018/7534651.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:7534651

DOI: 10.1155/2018/7534651

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:7534651